On the solution of certain non-linear differential equations of the third order
Voráček, Jan
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 11 (1971), p. 147-156 / Harvested from Czech Digital Mathematics Library
Published online : 1971-01-01
Classification:  34A12,  34C10,  34D05
@article{119933,
     author = {Jan Vor\'a\v cek},
     title = {On the solution of certain non-linear differential equations of the third order},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {11},
     year = {1971},
     pages = {147-156},
     zbl = {0287.34033},
     mrnumber = {0320455},
     language = {en},
     url = {http://dml.mathdoc.fr/item/119933}
}
Voráček, Jan. On the solution of certain non-linear differential equations of the third order. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 11 (1971) pp. 147-156. http://gdmltest.u-ga.fr/item/119933/

Voráček J. Sur une équation différentielle non linéaire du troisième ordre, Publ. Fac. Sci. Univ. J. E. Purkyně, Brno, (to appear). | MR 0277820

Voráček J. O některých nelineárních diferenciálních rovnicích třetího řádu, Acta Univ. Palackianae Olomucensis, F. R. N., T. 21., 1966. (1966)

Voráček J. Einige Bemerkungen über eine nichtlineare Differentialgleichung dritter Ordnung, Archivum mathematicum, Brno, T. 2., 1966. (1966) | MR 0199501

Voráček J. Dissipativnost některých nelineárních diferenciálních rovnic 3. a 4. řádu, Acta Univ. Palackianae Olomucensis, F. R, N., T. 28., 1968. (1968)

Bhatia N. P. Anwendung der direkten Methode von Ljapunow zum Nachweis der Beschränkheit und der Stabilität der Lösungen einer Klasse nichtlinearer Differentialgleichungen zweiter Ordnung, Abhandlungen der Deutschen Akademie der Wissenschaften, 5, 1961. (1961) | MR 0140781